# SDR CA051028001

- Difficulty date: October 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Disconnected
- Location: Lt Mlg
- Component: Lt Mlg, 492009
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

(CAN) HVY VIBRATION AFTER TD UNTIL TAXI SPEED IS REACHED. INDEPENDENT FROM BRAKE APPLICATION.  AC WAS SMOOTH DURING TAXI AND TAKEOFF ROLL. ON ARRIVAL FOUND LT MLG TORQUE LINK DISCONNECTED. WHEEL NR 2 DESTROYED. SHIMMY DAMPER TORN OFF. VARIOUS DAMAGE ON BRAKE NR2, UPPER AND LOWER LINK, HYD LINE AND HARNESS FIXTURE. ALMOST ALL PARTS COLLECTED ON RWY. SUSPECT DISCONNECT WAS CAUSED BY INCOMPLETE OR MISSING ASSY OF TORQUE LINK CONNECTING PIN SAFETY BOLT IPC REF 32-11-42 ITEM 35, NOT FOUND ON RUNWAY. NOTICED INITIAL OIL LEAKAGE FROM LT MLG SHOCK STRUT. LT MLG REPLACED. LT SIDE STAY REPLACED. DVI OF STRUCTURE SURROUNDING GEAR ATTACHMENT PERFORMED, NO FINDING. FDR DOWNLOAD PERFORMED. NO ACTION REQUIRED AFTER ANALYSIS.
